# SDR SWAA2012040302801

- Difficulty date: March 12, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 64,759 hours, 54,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FORE FLAP UPPER SKIN DELAMINATED.  REPAIRED FORE FLAP IAW SRM AND AMM.
